# SDR SWAA2015052840143

- Difficulty date: April 29, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,327 hours, 57,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R2 DOOR WET CREASE BEAM CORRODED BETWEEN BS 947 - 986, RBL 40, STRINGER 17.  R & R  BEAM IAW DWG & SRM.
